# SDR IPXA2020070857530

- Difficulty date: May 30, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75051
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C AFT EXTENDED TAIL CONE LOWER T/E CAP SKIN AT STA 2318-2325 AND Z=25.925 TO Z=64.075.  REPAIRED DAMAGED AFT EXTENDED TAIL CONE IAW EA 011-5380-01-A8354 REV I/R AND EO MD11-5350-77103-A. (MINOR)
